# SDR SIMA20150714001

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 37,940 hours, 34,616 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 1 LEAK AFTER ACCEL ALT IN CLIMB THRUST, MODE WARNING EXTINGUISHED 30 SECONDS AFTER BLEED 1 SELECTED OFF.  FOUND CLAMP LEAKING IN LT PYLON, RETIGHTENED CLAMPS ON Y DUCT IN LT PYLON IAW AMM 36-11-09.
